# SDR AALA202312031932

- Difficulty date: December 1, 2023
- Submitted: December 3, 2023
- Operation: Air carrier
- Aircraft: N164NN
- Make and model: Airbus A320*
- Aircraft serial: 6909
- Aircraft time: 22,781 hours, 8,873 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: AE1819B00
- Part serial: 2624
- Condition: Burned Out
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AT CRUISE FL 280 , ELECTRICAL BURNING SMELL AND OVERHEAD VENTILATION BLOWER FAULT . THE SMELL DISSIPATE AFTER VENTILATION BLOWER WAS SWITCHED TO OVRD. MAINTENANCE REPLACED THE AVIONICS BLOWER FAN IAW AMM 21-26-51-4.
